MathSciNet Relay Station
MathSciNet bibliographic data
MR331038 (48 #9373) 46E30
Rakov, S. A. Banach spaces in which Orlicz's theorem is not valid. (Russian) Mat. Zametki 14 (1973), 101–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement